# SDR IPXA10559421

- Difficulty date: April 1, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLOOR TO SIDEWALL SUPPORT CORRODED, BS 1440 TO 1530, RBL 19-26.   R & R IAW SRM 51-40-02-0G.
